# SDR SIMA20211023002

- Difficulty date: October 23, 2021
- Submitted: October 24, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 49,572 hours, 45,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 623T3367 LH WTFF EMERGENCY LIGHT HOUSING LENS MISSING LOWER SCREWS/NUT PLATES DAMAGED @ 500FC ERS-EM-33DF-035 OPS PTC-C/A-RAR LH OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-07-000-802-A AND 33-50-07-400-802-A AND ERS-EM-33DF-035 OPS PT C. OPC GOOD. TDMI RESTORED. END.
